RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2012, Volume 5, Issue 1, Pages 63–74 (Mi jsfu220)  

On the problem of identification of two lower coefficients and the coefficient by the derivative with respect to time in the parabolic equation

Anzhelika V. Datsenko, Svetlana V. Polyntseva

Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: The theorem of existence and uniqueness of classical solution of identification problem of two lower coefficients and the coefficient by the derivative with respect to time in the class of smooth bounded functions is proved.
In the proof of the existence and uniqueness of the inverse problem solution using the overdetermination conditions, the original inverse problem is reduced to the direct problem for the loaded (containing traces of unknown functions and their derivatives) equation. The investigation of the correctness of the direct problem is obtained by the method of weak approximation.

Keywords: identification, inverse problem, parabolic equations, equations in partial derivatives, method of weak approximation.

Full text: PDF file (187 kB)
References: PDF file   HTML file
UDC: 517.9
Received: 18.05.2011
Received in revised form: 25.09.2011
Accepted: 10.10.2011

Citation: Anzhelika V. Datsenko, Svetlana V. Polyntseva, “On the problem of identification of two lower coefficients and the coefficient by the derivative with respect to time in the parabolic equation”, J. Sib. Fed. Univ. Math. Phys., 5:1 (2012), 63–74

Citation in format AMSBIB
\Bibitem{DatPol12}
\by Anzhelika~V.~Datsenko, Svetlana~V.~Polyntseva
\paper On the problem of identification of two lower coefficients and the coefficient by the derivative with respect to time in the parabolic equation
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2012
\vol 5
\issue 1
\pages 63--74
\mathnet{http://mi.mathnet.ru/jsfu220}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu220
  • http://mi.mathnet.ru/eng/jsfu/v5/i1/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:342
    Full text:84
    References:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021